# SDR DALA2023121910409

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION ON LOWER/UPPER SURFACE OF STRINGER RBL. 16.10 AND STA 1475 AT AFT CARGO COMPARTMENT.  SUMMARY OF NRC 00823: STRINGER, CHANNEL AND ANGLE RBL. 16.10 STA 1445 TO 1495 WERE REPLACED PER B757-200 SRM 53-00. (0115081)
